zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Singular periodic soliton solutions and resonance for the Kadomtsev-Petviashvili equation. (English) Zbl 1142.35563
Summary: Exact periodic soliton solutions of the Kadomtsev-Petviashvili (KP) equation are obtained using the two-soliton and generalized Hirota methods. Singular and non-singular phenomenons of various periodic soliton solutions are studied. The resonance interaction between $y$-periodic solitons and line solitons is investigated.

35Q53KdV-like (Korteweg-de Vries) equations
35B10Periodic solutions of PDE
35Q51Soliton-like equations
Full Text: DOI
[1] Ablowitz, M. J.; Herbst, B. M.; Schober, C. M.: J comput phys. 126-299 (1996)
[2] Konopechenko, B.: Solitons in multidimension, inverse spectral transform method. (1993)
[3] Case, K. M.; Monge, A.: J math phys. 30, No. 6, 1250-1253 (1990)
[4] Gu, X.: Chin sci bull. 37, No. 16, 1330-1333 (1992)
[5] Cheng, Y.; Li, Y. S.; Bullough, R. K.: J phys A: math gen. 21, No. 8, L443-L447 (1988)
[6] Cheng, Y.; Li, Y. S.: Phys lett A. 157, 22 (1991)
[7] Isaza, P.; Mejia, J.; Stallbohm, V.: J math anal appl. 196, No. 2, 566-587 (1995)
[8] Anders, I.: CR acad sci ser I math. 333, No. 9, 891-896 (2001)
[9] Zou, W.: Appl math lett. 15, No. 1, 35-39 (2002)
[10] Yomba, E.: Chaos, solitons & fractals. 22, No. 2, 321-325 (2004)
[11] Liu, Y.: J differen equat. 180, No. 1, 153-170 (2002)
[12] Tajiri M, Arai T. In: Proceeding of Institute of Math of NAS of Ukraine, vol. 30, 2000. p. 210 -- 7.
[13] Tajiri, M.; Arai, T.; Watanbe, Y.: J phys soc jpn. 67, 4051 (1998)
[14] Dai, Z.; Huang, J.; Jiang, M.; Wang, S.: Chaos, solitons & fractals. 26, 1189-1194 (2005) · Zbl 1070.35029